MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD
Model Number 404622
Medical Device Problem Codes High impedance (1291); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
This device stopped reporting shock impedance measurements in (b)(6) 2023 and remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Additional report of unable to connect to device following dft attempt.The device was explanted on (b)(6) 2025 the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the icd was opened and the inner assembly was inspected.The inspection revealed that several components of the electronic module had been damaged, which resulted to the reported observations.As a result of the damaged electronic module, the device is not capable of delivering therapy.Based on the device analysis, it is reasonable to assume that excessive energy coupling occurred in the icd caused by the strong electromagnetic fields present during the reported ablation procedure when applied in close proximity to the implanted system.In a next step, the manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.There was no indication of a material or manufacturing problem.

Brand Name
ILIVIA 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21632807
Report Number1028232-2025-01352
Device Sequence Number7424797
Product Code MRM
UDI-Device Identifier04035479142094
UDI-Public(01)04035479142094(17)210930
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number404622
Device Catalogue Number404622
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient SexUnknown